# SDR SRAA970802

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4208
- System (JASC): 6120 · Propeller Controlling System
- Part: Valve
- Condition: Malfunctioned
- Location: Nr 4 Prop
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

DURING FLIGHT APPROX 50 MILES FROM DESTINATION, NR 4 ENGINE DROPPED TO 97 PERCENT, THEN PROP LOW OIL LIGHT CAME ON.  SHUT DOWN NR 4 ENGINE AS PRECAUTIONARY AND LANDED WITHOUT INCIDENT.  SUSPECT DEFECTIVE VALVE HOUSING.  REPLACED BOTH VALVE HOUSING AND PUMP HOUSING ASSY.  SYSTEM OP CHECKED AND LEAK CHECKED GOOD PER SAT J/C 6101, 6101-1, 6102 AND 6103.  OPS CHECK IAW JOB CARD 7101 AND 7101-2.
